# SDR 2002FA0001117

- Difficulty date: September 25, 2002
- Submitted: September 25, 2002
- Operation: General aviation
- Aircraft: N929R
- Make and model: Cirrus SR22
- Aircraft serial: 0133
- Aircraft time: 141 hours
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 10332002
- Condition: Loose
- Location: Aileron Hinge
- Part time: 141 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LT INBOARD AILERON HINGE LOOSE.  CONDITION FOUND BY FEELING A CLUNK WHILE MOVING TRAILING EDGE OF AILERON UP AND DOWN SLOWLY.  TRAILING EDGE OF AILERON HINGE ABLE TO BE MOVED 1/8" UP AND DOWN.  FOUND EVIDENCE OF "TORQUE-SEAL" ON ATTACH BOLT NUTS AND THREADS.  CONTINUED MOVEMENT OF AILERON HINGE COULD POTENTIALLY DAMAGE ATTACH HARDWARE AND CAUSE SEPARATION OF AILERON FROM WING.
